MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FLOWPORT II CANNULA WITH OBTURATOR STRYKER 165MM; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE FLOWPORT II CANNULA WITH OBTURATOR STRYKER 165MM; ACCESSORIES, ARTHROSCOPIC
Catalog Number CAT02438
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the product broke off into the hip joint.All but one small loose body was removed.This retained piece was outside the joint.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
It was confirmed that the device will not be returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: broken off probable root cause: application - excessive force - poor visualization through arthroscope the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
FLOWPORT II CANNULA WITH OBTURATOR STRYKER 165MM
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22080111
Report Number0002936485-2025-00470
Device Sequence Number12861440
Product Code NBH
UDI-Device Identifier07613252633181
UDI-Public07613252633181
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02438
Device Lot Number011343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American